Benylin mucus cough & cold all in one relief tablets16s

You have 0 of this in your trolley

Benylin mucus cough & cold all in one relief tablets
0 in trolley

Quantity of Benylin mucus cough & cold all in one relief tablets in trolley 0

0 in trolley.
Mucus Cough & Cold All in One Relief Tablets
For sore throat, blocked & runny nose and mucus cough. Thins and loosens chest mucus.Guaifenesin, Paracetamol, Phenylephrine For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.
  • Analgesic

Active Ingredients: Each Tablet contains the Active Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg

Typical values

Preparation and Usage

Dose: For oral use only. Swallow whole with water. Do not chew. Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required. Do not take more than 8 tablets (4 doses) in any 24 hour period. Do not give to children under 12 years old. Please read the enclosed leaflet carefully before you take these tablets. Do not use tablets after the date shown on the pack.

Warnings

  • WARNING: DO NOT EXCEED THE STATED DOSE.<br><br>CONTAINS PARACETAMOL<br>Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.<br><br>If symptoms persist consult your doctor. If you are taking medication or are under medical care, consult your doctor before using this medicine.<br>Do not take with other flu, cold or decongestant products. Keep all medicines out of the reach and sight of children.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer